I had some antibiotics two weeks ago Few days later

Patient

Q: I had some antibiotics two weeks ago. Few days later my vagina became itchy n sore. I looked in the mirror and noticed i had sum bumps. I Brought sum cansiston duo n now its not sore or itchy now its dry n thee bumps r still there. Im too embarrassed to go to my gp. Iv tried googling it but that scares me too. Please help

Images: 
I had some antibiotics two ...-1
Doctor

A:   Hello. Welcome to ask the doctor.
I understand your concern.

As per details, the most likely possibility for your symptoms is a condition called vaginal candidiasis . It is fungal infection of skin involving the genitalia.
Prolonged or recurrent antibiotic course often predispose for fungal infection due to change of normal flora of skin.
The bumps you mentioned look normal in the photograph. Still you have any doubt , I would recommend you to visit your doctor so that she can do clinical examination.

I hope it helps.
Stay healthy.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews